Pacific Journal of Mathematics

Infinite sums in algebraic structures.

Paul Katz and Ernst G. Straus

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 181-190.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102996001

Mathematical Reviews number (MathSciNet)
MR0192233

Zentralblatt MATH identifier
0135.05806

Subjects
Primary: 40.50

Citation

Katz, Paul; Straus, Ernst G. Infinite sums in algebraic structures. Pacific J. Math. 15 (1965), no. 1, 181--190. https://projecteuclid.org/euclid.pjm/1102996001


Export citation